Hi I am quite new to this site, but have been on the Lupus site for sometime. I have been diagnosed with Lupus since beginning of 2013-although have suffered for many years before that.....As part of the Lupus treatment I was given Methotrexate-which I was on for 8mths in 2013, then got an urgent message to STOP taking straight away in the Nov 2013,then went on to steroids-I have had liver problems ever since the Methotrexate (I will add that I am Tee total).....recently had to have large doses of antibiotics and although I have no pain in liver area-my bloods are now all over the place-and am now awaiting a biopsy (been told this morning that it should be within 2 weeks) I feel absolutely wretched-constipation-orange wee (has been checked and it is NOT my kidneys causing this) and terrible pains and weakness.....My question is do you get a lot of pain (all over body-but esp hands/feet/knees due to the Liver not working properly-or could it be my Lupus? (At the moment just having to put up with it,as am petrified to take any painkillers-sometimes all I can do is just lay still as it hurts to move!!!) Any answers/advice would be much appreciated. Thanks Julie
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.